# SDR ABXA2023041858

- Difficulty date: April 17, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 69,524 hours, 47,654 cycles
- System (JASC): 8011 · Engine Starter
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

R ENG STARTER EICAS MSG ON GROUND DURING START. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED RT. ENG. START VALVE IAW MEL 80-00-2-1. MAINTENANCE PROCEDURES COMPLIED WITH. PLACARD INSTALLED. AIRCRAFT RETURNED TO SERVICE.
